Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 192, NWS Kansas City, MO

August 25, 2004Mercer County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 25, 2004, 1:15 PM CDT for Mercer County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2004, 1:15 PM CDT (18:15 UTC)
Expired
Aug 25, 2004, 2:00 PM CDT
In force
45 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Mercer County, MO

The radar

The Des Moines radar (KDMX), 135 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 1:15 PM CDTHAIL 1Saline, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 8:50 AM CDTSevere Thunderstorm WatchSPC5 hr
Aug 25, 12:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2004-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2004-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 251815
SVREAX
MOC129-251900-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
116 PM CDT WED AUG 25 2004

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MERCER COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 200 PM CDT

* AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 4 MILES WEST OF SALINE...OR ABOUT 9 MILES
  SOUTHEAST OF LAMONI...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   MERCER BY 125 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN PLEASANT HILL.

LAT...LON 4049 9339 4047 9376 4058 9386 4058 9339

$$


27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:40 AM CDT, 10 hours 35 minutes earlier.

Area forecast discussion, Aug 25, 2:40 AM CDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA TIMING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 AM CDT WED AUG 25 2004

.DISCUSSION...

LONGWAVE TROUGH ACROSS WESTERN CONUS WITH SEVERAL EMBEDDED SHORTWAVE
FEATURES ROTATING THROUGH FLOW IS EVIDENT IN EARLY MORNING WATER
VAPOR IMAGERY AND OBJECTIVE ANALYSIS. LEAD SHORTWAVE TROUGH LIFTING
INTO GREAT LAKES REGION...WHILE UPSTREAM SHORTWAVE NOTED OVER
SOUTHERN ROCKIES...WITH ASSOCIATED 80KT 300MB JET STREAK ACROSS
SOUTHERN PLAINS. FURTHER UPSTREAM ADDITIONAL SHORTWAVE APPROACHING
PACIFIC NORTHWEST COAST ALONG WITH 140+KT 300MB JET. AHEAD OF
SOUTHERN ROCKIES SHORTWAVE...VERY MOIST AIRMASS REMAINS IN PLACE
ACROSS CENTRAL PLAINS INTO LOWER MO VALLEY...CHARACTERIZED BY DEW
POINTS IN THE UPPER 60S TO LOWER 70S F AND 16 TO 18 C AT THE SURFACE
AND 850MB RESPECTIVELY...RESULTING IN PRECIPITATE WATER VALUES
GREATER THAN 1.5 INCHES. 00Z TOP SOUNDING ALSO INDICATES 24 HOUR
WARMING IN THE 700-800MB LAYER RESULTING IN STRENGTHENING CAPPING
INVERSION ACROSS THE REGION. EARLY MORNING RADAR IMAGERY SHOWS MCS
PROPAGATING EASTWARD ACROSS NORTHERN MO IN REGION OF 850MB THETA-E
ADVECTION/PRESSURE ADVECTION ALONG 305/310K SURFACES ALONG EDGE OF
CAPPING INVERSION AND JUST NORTH OF WEAK SURFACE WARM FRONT...WHICH
IS LOCATED ALONG THE HIGHWAY 36 CORRIDOR. EXPECT THIS FEATURE TO
CONTINUE PROPAGATING EAST SOUTHEAST THROUGH THE EARLY MORNING
HOURS...LEAVING WEAK OUTFLOW BOUNDARY ACROSS CWA.

SOUTHERN ROCKIES SHORTWAVE PROGGED TO EJECT ACROSS CENTRAL PLAINS AS
PACIFIC SHORTWAVE DIGS INTO NORTHERN ROCKIES...WHILE SOUTHERN PLAINS
JET STREAK SPREADS EASTWARD...ALLOWING FOR STRONG UPPER LEVEL
DIFFLUENCE TO SPREAD ACROSS EASTERN KS/WESTERN MO DURING THE
AFTERNOON HOURS. SOME CONCERNS REMAIN REGARDING STRENGTH OF CAPPING
INVERSION LIKELY TO REMAIN ACROSS AREA. IF CONVECTION IS ABLE TO
OVERCOME CAPPING INVERSION...STRONG SHEAR PARAMETERS COUPLED WITH
MODERATE TO STRONG INSTABILITY WILL RESULT IN A VERY FAVORABLE
ENVIRONMENT FOR SUPERCELLS...INCLUDING THE POTENTIAL FOR TORNADOES.
ADDITIONALLY...AFOREMENTIONED MOISTURE COMBINED WITH MOIST
ANTECEDENT CONDITIONS WILL RESULT IN THE POTENTIAL FOR ADDITIONAL
FLOODING...THUS GOING FFA LOOKS IN GOOD SHAPE. SHOULD SEE A BREAK IN
PRECIPITATION THURSDAY BEFORE STRONG COLD FRONT ENTERS THE REGION
LATE FRIDAY. EXPECT ANOTHER ROUND OF THUNDERSTORMS...SOME LIKELY
SEVERE...AS THIS FRONT PUSHES THROUGH THE FORECAST AREA.

SEAMAN

&&

.PREV DISCUSSION...

240 PM CDT TUE...
CONVECTIVE AND HEAVY RAINFALL THREATS ARE THE MAIN CONCERNS THE NEXT
COUPLE OF DAYS. UNUSUALLY STRONG MID TO UPPER FLOW WILL PROVIDE FOR
A GOOD THREAT OF SEVERE MCS DEVELOPMENT THE NEXT COUPLE OF NIGHTS.

MORNING CONVECTION HAS SHIFTED SE AND HAS PRODUCED AN OUTFLOW
BOUNDARY FROM SW OF TOPEKA TO EXTREME SW MO. THE OUTFLOW BOUNDARY
HAS SHOWED SIGNS OF DRIFTING BACK EAST AS PER THE LATEST STLT
IMAGERY. CAP BUILDING INTO THE CENTRAL PLAINS SHOULD INHIBIT
DEVELOPMENT ALONG THE OUTFLOW BOUNDARY UNTIL THE EARLY EVENING
HOURS.

A VERY UNSTABLE AIR MASS WILL PREVAIL IN THE VICINITY OF THIS
BOUNDARY WITH CAPE VALUES EXCEEDING 3000 J/KG. ALTHOUGH MID LEVEL
WINDS ARE CURRENTLY RATHER WEAK...A FEW SUPERCELLS MAY DEVELOP ALONG
THE BOUNDARY GIVEN STRONG CAPE AND LOW LEVEL SHEAR. CONVECTION WILL
LIKELY SPREAD EAST INTO WESTERN MO AS A 40KT LLJ INCREASES ACROSS
THE CWA. THE NORTHEAST PUSH OF THE OUTFLOW BOUNDARY WILL PROBABLY BE
INHIBITED BY THE CONVECTIVE DEVELOPMENT. REGARDLESS...STRONG
ISENTROPIC LIFT ON THE 310-315K SURFACES WILL ALLOW FOR DEVELOPMENT
TO THE EAST ACROSS THE CWA. SHORTWAVE EJECTING FROM THE SRN ROCKIES
ALONG WITH A COUPLE H3-H2 JET TO PROVIDE IMPRESSIVE DIVERGENCE
FIELDS AFTER MIDNIGHT. H2 JET RATHER VIGOROUS WITH 100 KTS IN ABQ AT
12Z.

WITH IMPRESSIVE AMOUNTS OF MOISTURE AVAILABLE...FLASH FLOODING IS
POSSIBLE MAINLY AFTER MIDNIGHT. THE MCS WILL LIKELY ALSO PRODUCE
LARGE HAIL AND DAMAGING WINDS.

THE MCS MAY LINGER IN THE SRN AND ERN ZONES WEDNESDAY MORNING WITH
THE CONVECTIVE COMPLEX LIKELY PRODUCING ANOTHER OUTFLOW BOUNDARY
WHICH SHOULD BE LOCATED FROM ERN KS TO SW MO WEDNESDAY AFTERNOON.
WITH CONVECTION DRIVING THE LOW LEVEL MASS FIELDS...WILL HAVE TO
TAKE THE MODELS WITH A GRAIN OF SALT AS FAR AS SPECIFIC LOCATION OF
SFC FEATURES. HOWEVER...DO BELIEVE THAT THE MODELS ARE CURRENT IN
PUSHING A DRYLINE INTO CENTRAL/ERN KS DURING THE AFTERNOON HOURS.
THE AIR MASS AHEAD OF THE DRY LINE WILL BE EXTREMELY UNSTABLE WITH
CAPES POSSIBLY EXCEEDING 5000 J/KG. EAST OF THE DRY LINE AND
ESPECIALLY ALONG THE INTERSECTION OF THE OUTFLOW BOUNDARY...MODELS
SUGGEST IMPRESSIVE SFC-2KM HELICITIES WITH SFC-6KM SHEAR FROM
30-35KTS. COULD SEE SUPERCELL DEVELOPMENT IN CENTRAL/ERN KS WITH THE
SUPERCELLS POSSIBLY REACHING THE KS/MO STATE LINE BEFORE EVOLVING
INTO A SEVERE MCS WEDNESDAY NIGHT. HEAVY RAINFALL ALSO A THREAT.

AS A RESULT...HAVE ISSUED A FFA FOR TONIGHT THROUGH WEDNESDAY NIGHT.

TEMPERATURES TRICKY WITH CONVECTIVE DEVELOPMENT...BUT WILL TRIM
GUIDANCE DUE TO PRECIPITATION AND MOIST GROUND.

DB

A RESPITE FROM THE ACTIVE WEATHER PATTERN WILL ARRIVE ON
THURSDAY...AS SHORTWAVE ENERGY SHIFTS TO THE NORTH AND EAST.
TEMPERATURES WILL ALSO BEGIN TO HEAT UP AS THE THERMAL RIDGE AHEAD
OF THE NEXT TROUGH ADVANCES EAST...AND ETA/GFS 850 MB TEMPS ARE
PROGGED TO RISE INTO THE 20C-25C RANGE. HOWEVER...WILL GO A CATEGORY
OR TWO BELOW GUIDANCE...TAKING INTO CONSIDERATION POTENTIAL
CONVECTIVE DEBRIS/OUTFLOW FROM THE WEDNESDAY NIGHT ACTIVITY...AND
THE MOIST GROUND CONDITIONS. THE ETA AND GFS ARE IN RESPECTABLE
AGREEMENT REGARDING THE FRONTAL PASSAGE ON FRIDAY NIGHT INTO
SATURDAY...AND HAVE INCREASED POPS TO 50 PERCENT. IN THE WAKE OF THE
FRONT...COOLER TEMPS (IN THE UPPER 70S/LOW 80S) SHOULD PREVAIL INTO
THE BEGINNING OF NEXT WEEK.

SCHMIT

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH EARLY THURSDAY MORNING FOR ALL ZONES.
MO...FLASH FLOOD WATCH THROUGH EARLY THURSDAY MORNING FOR ALL ZONES.
Hazardous weather outlook, Aug 25, 12:52 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 PM CDT WED AUG 25 2004

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261100-

...SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WIND...FLASH
FLOODING AND TORNADOES POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS MUCH OF
CENTRAL AND NORTHERN MISSOURI THIS AFTERNOON AND EARLY
EVENING...MAINLY ALONG AND EAST OF A LINE FROM BETHANY TO RICHMOND
TO CLINTON. INSTABILITY AND SHEAR PARAMETERS CONTINUE TO BE
FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS...WITH AN
ATTENDANT THREAT FOR DAMAGING WINDS...LARGE HAIL...AND TORNADOES.
HEAVY RAINFALL LEADING TO FLASH FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE AREA FRIDAY AND
SATURDAY...AS AN UPPER LEVEL STORM SYSTEM MOVES OUT OF THE ROCKIES.
SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE AREA THIS AFTERNOON AND
EVENING...THEN AGAIN FRIDAY AND SATURDAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

NRR

In the hours before

Local storm report, Aug 25, 12:00 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 PM CDT WED AUG 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1104 AM     TSTM WND DMG     WATSON                  40.48N 95.62W
08/25/2004                   ATCHISON           MO   LAW ENFORCEMENT

            TREES DOWN

1123 AM     TSTM WND DMG     2 E WATSON              40.48N 95.58W
08/25/2004                   ATCHISON           MO   LAW ENFORCEMENT

            TRACTOR TRAILER BLOWN OVER AT MILE MARKER 116 ON
            INTERSTATE 29 AND STATE HIGHWAY B

&&

MJM
Local storm report, Aug 25, 12:04 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 PM CDT WED AUG 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TSTM WND DMG     2 E WATSON              40.48N 95.58W
08/25/2004                   ATCHISON           MO   LAW ENFORCEMENT

            TRACTOR TRAILER BLOWN OVER AT MILE MARKER 116 ON
            INTERSTATE 29

&&

MJM
Local storm report, Aug 25, 12:18 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1218 PM CDT WED AUG 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             BARNARD                 40.18N 94.82W
08/25/2004  0.88 INCH        NODAWAY            MO   PUBLIC

&&

MJM
Special weather statement, Aug 25, 12:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1239 PM CDT WED AUG 25 2004

MOZ005>008-014>017-022>025-030>033-038>040-044>046-054-260000-
ADAIR MO-CALDWELL MO-CARROLL MO-CHARITON MO-COOPER MO-DAVIESS MO-
GRUNDY MO-HARRISON MO-HENRY MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO-
LINN MO-LIVINGSTON MO-MACON MO-MERCER MO-PETTIS MO-PUTNAM MO-
RANDOLPH MO-RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO-
1239 PM CDT WED AUG 25 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 782...IN
EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING. THIS TORNADO WATCH
INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...CALDWELL...CARROLL...CHARITON...COOPER...DAVIESS...GRUNDY...
HARRISON...HENRY...HOWARD...JOHNSON...LAFAYETTE...LINN...
LIVINGSTON...MACON...MERCER...PETTIS...PUTNAM...RANDOLPH...RAY...
SALINE...SCHUYLER AND SULLIVAN.

SOME CITIES IN THIS TORNADO WATCH INCLUDE BETHANY...BOONVILLE...
CHILLICOTHE...CLINTON...KIRKSVILLE...MARSHALL...MOBERLY...SEDALIA...
TRENTON AND WARRENSBURG.

A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL...
AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE
WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

SCHMIT
Special weather statement, Aug 25, 12:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT WED AUG 25 2004

KSZ025-102-MOZ001>006-011>015-020-021-251855-
ANDREW MO-ATCHISON MO-ATCHISON KS-BUCHANAN MO-CLINTON MO-DAVIESS MO-
DE KALB MO-DONIPHAN KS-GENTRY MO-GRUNDY MO-HARRISON MO-HOLT MO-
MERCER MO-NODAWAY MO-WORTH MO-
1256 PM CDT WED AUG 25 2004

SEVERE THUNDERSTORM WATCH NUMBER 781 HAS BEEN CANCELLED AS OF 1256 PM
CDT WEDNESDAY AFTERNOON. COUNTIES NO LONGER UNDER THIS SEVERE
THUNDERSTORM WATCH INCLUDE...

IN MISSOURI:

ANDREW...ATCHISON...BUCHANAN...CLINTON...DAVIESS...DE KALB...
GENTRY...GRUNDY...HARRISON...HOLT...MERCER...NODAWAY AND WORTH.

IN KANSAS:

ATCHISON AND DONIPHAN.

THE FOLLOWING COUNTIES REMAIN UNDER TORNADO WATCH 782 UNTIL 7 PM CDT
WEDNESDAY EVENING...

IN MISSOURI:

DAVIESS...GRUNDY...HARRISON...AND MERCER.
Local storm report, Aug 25, 1:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
111 PM CDT WED AUG 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             GENTRY                  40.33N 94.42W
08/25/2004  0.75 INCH        GENTRY             MO   PUBLIC

1235 PM     HAIL             DENVER                  40.40N 94.32W
08/25/2004  0.75 INCH        WORTH              MO   PUBLIC

&&

MJM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 1:30 AM CDTFlash Flood WarningEAXGentry, Harrison6 hr
Aug 25, 11:01 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt59 min
Aug 25, 11:39 AM CDTSevere Thunderstorm WarningEAXNodaway66 min
Aug 25, 12:17 PM CDTSevere Thunderstorm WarningEAXGentry58 min
Aug 25, 12:34 PM CDTFlash Flood WarningEAXNodaway8 hr
Aug 25, 12:41 PM CDTSevere Thunderstorm WarningEAXHarrison, Worth49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.